Kai-Hsiang Wang
Ph.D. in Math (June 2025).
Department of Mathematics
Northwestern University
I am visiting NCTS in Taipei, Taiwan during 2025 summer.
Email: khwang2025 [AT] u [DOT] northwestern [DOT] edu
Research Interest: My research interests are in geometric analysis, focusing on geometric inequalities and geometric objects under curvature bounds.
Some tools I use include optimal transport, stratification of singular sets, and calculus of variation.
A side interest of mine is about approximation problems in reproducing kernel Hilbert spaces (RKHS).
-Publication
- Chung-Jun Tsai and Kai-Hsiang Wang.
“An Isoperimetric-Type Inequality for Spacelike Submanifold in the Minkowski Space”.
In: International Mathematics Research Notices 2022.1 (May 2020), pp. 128–139.
- Kai-Hsiang Wang.
“Optimal transport approach to Michael--Simon--Sobolev inequalities in manifolds with intermediate Ricci curvature lower bounds”.
In: Annals of Global Analysis and Geometry 65.1 (Feb. 2024), p. 7.
- Erik Hupp, Aaron Naber, and Kai-Hsiang Wang.
“Lower Ricci Curvature and Nonexistence of Manifold Structure”.
In: Geometry & Topology 29:1 (2025) pp. 443–477.
- Dongwei Chen and Kai-Hsiang Wang.
“On the Probabilistic Approximation in Reproducing Kernel Hilbert Spaces”.
In: Complex Analysis and Operator Theory 19, 137 (2025).
-Curriculum Vitae [PDF]